RUS  ENG JOURNALS   PEOPLE   ORGANISATIONS   CONFERENCES   SEMINARS   VIDEO LIBRARY   PERSONAL OFFICE
General information
Latest issue
Archive

Search papers
Search references

RSS
Latest issue
Current issues
Archive issues
What is RSS



Dokl. Akad. Nauk:
Year:
Volume:
Issue:
Page:
Find






Personal entry:
Login:
Password:
Save password
Enter
Forgotten password?
Register


Dokl. Akad. Nauk SSSR, 1963, Volume 153, Number 6, Pages 1261–1264 (Mi dan28929)  

This article is cited in 13 scientific papers (total in 14 papers)

MATHEMATICS

On the foundations of the ergodic hypothesis for a dynamical system of statistical mechanics

Ya. G. Sinai

Lomonosov Moscow State University

Full text: PDF file (671 kB)

Bibliographic databases:

Document Type: Article
Presented: A. N. Kolmogorov
Received: 16.06.1963

Citation: Ya. G. Sinai, “On the foundations of the ergodic hypothesis for a dynamical system of statistical mechanics”, Dokl. Akad. Nauk SSSR, 153:6 (1963), 1261–1264

Citation in format AMSBIB
\Bibitem{Sin63}
\by Ya.~G.~Sinai
\paper On the foundations of the ergodic hypothesis for a dynamical system of statistical mechanics
\jour Dokl. Akad. Nauk SSSR
\yr 1963
\vol 153
\issue 6
\pages 1261--1264
\mathnet{http://mi.mathnet.ru/dan28929}
\mathscinet{http://www.ams.org/mathscinet-getitem?mr=0214727}


Linking options:
  • http://mi.mathnet.ru/eng/dan28929
  • http://mi.mathnet.ru/eng/dan/v153/i6/p1261

    SHARE: VKontakte.ru FaceBook Twitter Mail.ru Livejournal Memori.ru


    Citing articles on Google Scholar: Russian citations, English citations
    Related articles on Google Scholar: Russian articles, English articles

    This publication is cited in the following articles:
    1. V. A. Rokhlin, “Lectures on the entropy theory of measure-preserving transformations”, Russian Math. Surveys, 22:5 (1967), 1–52  mathnet  crossref  mathscinet  zmath
    2. D. V. Anosov, Ya. G. Sinai, “Some smooth ergodic systems”, Russian Math. Surveys, 22:5 (1967), 103–167  mathnet  crossref  mathscinet  zmath
    3. Ya. G. Sinai, “Dynamical systems with elastic reflections. Ergodic properties of dispersing billiards”, Russian Math. Surveys, 25:2 (1970), 137–189  mathnet  crossref  mathscinet  zmath
    4. N. M. Pukhov, D. S. Chernavskii, “On phase instability in the case of scattering by a random potential”, Theoret. and Math. Phys., 7:2 (1971), 487–494  mathnet  crossref
    5. E. I. Dinaburg, “On the relations among various entropy characteristics of dynamical systems”, Math. USSR-Izv., 5:2 (1971), 337–378  mathnet  crossref  mathscinet  zmath
    6. Ya. G. Sinai, N. I. Chernov, “Ergodic properties of certain systems of two-dimensional discs and three-dimensional balls”, Russian Math. Surveys, 42:3 (1987), 181–207  mathnet  crossref  mathscinet  zmath  adsnasa  isi
    7. S. P. Novikov, L. A. Bunimovich, A. M. Vershik, B. M. Gurevich, E. I. Dinaburg, G. A. Margulis, V. I. Oseledets, S. A. Pirogov, K. M. Khanin, N. N. Chentsova, “Yakov Grigor'evich Sinai (on his sixtieth birthday)”, Russian Math. Surveys, 51:4 (1996), 765–778  mathnet  crossref  crossref  mathscinet  adsnasa  isi
    8. S. V. Naydenov, V. V. Yanovskii, “Geometric-Dynamic Approach to Billiard Systems: I. Projective Involution of a Billiard, Direct and Inverse Problems”, Theoret. and Math. Phys., 127:1 (2001), 500–512  mathnet  crossref  crossref  mathscinet  zmath  isi  elib
    9. S. V. Naydenov, V. V. Yanovskii, A. V. Tur, “Problem of a billiard in symmetric coordinates”, JETP Letters, 75:8 (2002), 426–431  mathnet  crossref
    10. A. Yu. Loskutov, “Dynamical chaos: systems of classical mechanics”, Phys. Usp., 50:9 (2007), 939–964  mathnet  crossref  crossref  adsnasa  isi  elib
    11. A. Yu. Loskutov, “Fascination of chaos”, Phys. Usp., 53:12 (2010), 1257–1280  mathnet  crossref  crossref  isi  elib
    12. E. A. Gutkin, “Dinamika billiarda: obzornaya statya s aktsentom na nereshennye zadachi”, Nelineinaya dinam., 7:3 (2011), 489–512  mathnet
    13. S. V. Naydenov, D. M. Naplekov, V. V. Yanovskii, “New mechanism of chaos in triangular billiards”, JETP Letters, 98:8 (2013), 496–502  mathnet  crossref  crossref  isi  elib
    14. O. G. Bakunin, “Stochastic instability and turbulent transport. Characteristic scales, increments, and diffusion coefficients”, Phys. Usp., 58:3 (2015), 252–285  mathnet  crossref  crossref  adsnasa  isi  elib
  • Number of views:
    This page:123
    Full text:86

     
    Contact us:
     Terms of Use  Registration  Logotypes © Steklov Mathematical Institute RAS, 2019